Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 820959, 8 pages
http://dx.doi.org/10.1155/2014/820959
Research Article

Modeling of Scale-Dependent Bacterial Growth by Chemical Kinetics Approach

1Facultad de Medicina, Universidad Autónoma del Estado de Morelos, Avenida Universidad 1001, 62209 Cuernavaca, MOR, Mexico
2Centro de Investigaciones Químicas, Universidad Autónoma del Estado de Morelos, Avenida Universidad 1001, 62209 Cuernavaca, MOR, Mexico
3Centro de Investigación sobre Enfermedades Infecciosas, INSP, 62100 Cuernavaca, MOR, Mexico
4Facultad de Ciencias, Universidad Autónoma del Estado de Morelos, Avenida Universidad 1001, 62209 Cuernavaca, MOR, Mexico

Received 23 January 2014; Accepted 16 June 2014; Published 3 July 2014

Academic Editor: Vincent VanBuren

Copyright © 2014 Haydee Martínez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haydee Martínez, Joaquín Sánchez, José-Manuel Cruz, Guadalupe Ayala, Marco Rivera, and Thomas Buhse, “Modeling of Scale-Dependent Bacterial Growth by Chemical Kinetics Approach,” The Scientific World Journal, vol. 2014, Article ID 820959, 8 pages, 2014. https://doi.org/10.1155/2014/820959.